# SDR AT9900056

- Difficulty date: January 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N460AT
- Make and model: Boeing 737214
- Aircraft serial: 20158
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Misrepaired
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND RIGHT HORIZONTAL STABILIZER STA 166 SKIN REPAIR HAS NO EDGE DISTANCE ON FILLER.  REMOVED EXISTING REPAIR AND FABRICATED DOUBLERS, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED REPAIR PARTS PER B737 SRM 51-30-2 AND RES 99178.
